# SDR R61A2025061100289

- Difficulty date: May 20, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N736YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000541
- Aircraft time: 21,070 hours, 14,971 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065639005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3 AFT SERVICE DOOR CUT OUT FOUND CORRODED LOWER SILL BEAM BTWN FR87-87. MX REPLACED SILL BEAM PN 170-65639-005 IAW SRM 51-41-01, 51-4102, 51-43-03, 51-43-04.
